Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 8510782, 13 pages
https://doi.org/10.1155/2017/8510782
Research Article

A Conditional Fourier-Feynman Transform and Conditional Convolution Product with Change of Scales on a Function Space II

Department of Mathematics, Kyonggi University, Suwon 16227, Republic of Korea

Correspondence should be addressed to Dong Hyun Cho; rk.ca.iggnoyk@58349j

Received 29 July 2016; Accepted 24 November 2016; Published 28 February 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Dong Hyun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong Hyun Cho, “A Conditional Fourier-Feynman Transform and Conditional Convolution Product with Change of Scales on a Function Space II,” Journal of Probability and Statistics, vol. 2017, Article ID 8510782, 13 pages, 2017. https://doi.org/10.1155/2017/8510782.